MathSciNet Relay Station
MathSciNet bibliographic data
MR735852 60J15
Key, Eric S. Recurrence and transience criteria for random walk in a random environment. Ann. Probab. 12 (1984), no. 2, 529–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement